# SDR 2008UALA02710

- Difficulty date: May 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 67,210 hours, 11,065 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964622
- Condition: Malfunctioned
- Location: Lt Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT PACK FLOW CONTROL VALVE WILL NOT OPEN.  AFTER TROUBLE SHOOTING FOUND FLOW CONTROL,  SHUTOFF VALVE FAULTY.  REPLACED LT PACK FLOW CONTROL VALVE. OPS CHECKED GOOD.AC OK FOR SERVICE.
